Drug-induced liver injury associated with mosapride citrate

A report of two cases

Ayaka Sako, Sung Kwan Bae, Toshifumi Gushima, Junichi Motoshita, Shigemune Bekki, Seigo Abiru, Atsumasa Komori, Shinji Shimoda, Masahiro Ito, Hiroshi Yatsuhashi, Kazuhiro Takahashi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We herein report two cases of drug-induced liver injury (DILI) due to mosapride. Case 1: A 78-year-old man was admitted with elevated transaminase levels. The cessation of mosapride led to the improvement of elevated liver enzyme levels. Case 2: A 54-year-old man was admitted with jaundice. Mosapride was discontinued immediately, and methylprednisolone was administered for acute liver failure. The patient’s data showed improvement, and he was discharged on Day 32. In both cases, mosapride gave a positive response to a drug-induced lymphocyte stimulation test (DLST), and the patient’s score based on the criteria for DILI was “highly probable”.

Original languageEnglish
Pages (from-to)41-45
Number of pages5
JournalInternal Medicine
Volume56
Issue number1
DOIs
Publication statusPublished - Jan 1 2017

Fingerprint

Chemical and Drug Induced Liver Injury
Acute Liver Failure
Methylprednisolone
Lymphocyte Activation
Transaminases
Jaundice
mosapride
Liver
Enzymes
Pharmaceutical Preparations

All Science Journal Classification (ASJC) codes

  • Internal Medicine

Cite this

Sako, A., Bae, S. K., Gushima, T., Motoshita, J., Bekki, S., Abiru, S., ... Takahashi, K. (2017). Drug-induced liver injury associated with mosapride citrate: A report of two cases. Internal Medicine, 56(1), 41-45. https://doi.org/10.2169/internalmedicine.56.7374

Drug-induced liver injury associated with mosapride citrate : A report of two cases. / Sako, Ayaka; Bae, Sung Kwan; Gushima, Toshifumi; Motoshita, Junichi; Bekki, Shigemune; Abiru, Seigo; Komori, Atsumasa; Shimoda, Shinji; Ito, Masahiro; Yatsuhashi, Hiroshi; Takahashi, Kazuhiro.

In: Internal Medicine, Vol. 56, No. 1, 01.01.2017, p. 41-45.

Research output: Contribution to journalArticle

Sako, A, Bae, SK, Gushima, T, Motoshita, J, Bekki, S, Abiru, S, Komori, A, Shimoda, S, Ito, M, Yatsuhashi, H & Takahashi, K 2017, 'Drug-induced liver injury associated with mosapride citrate: A report of two cases', Internal Medicine, vol. 56, no. 1, pp. 41-45. https://doi.org/10.2169/internalmedicine.56.7374
Sako, Ayaka ; Bae, Sung Kwan ; Gushima, Toshifumi ; Motoshita, Junichi ; Bekki, Shigemune ; Abiru, Seigo ; Komori, Atsumasa ; Shimoda, Shinji ; Ito, Masahiro ; Yatsuhashi, Hiroshi ; Takahashi, Kazuhiro. / Drug-induced liver injury associated with mosapride citrate : A report of two cases. In: Internal Medicine. 2017 ; Vol. 56, No. 1. pp. 41-45.
@article{0a44ccc820ad42449ad17fcb3cdde86d,
title = "Drug-induced liver injury associated with mosapride citrate: A report of two cases",
abstract = "We herein report two cases of drug-induced liver injury (DILI) due to mosapride. Case 1: A 78-year-old man was admitted with elevated transaminase levels. The cessation of mosapride led to the improvement of elevated liver enzyme levels. Case 2: A 54-year-old man was admitted with jaundice. Mosapride was discontinued immediately, and methylprednisolone was administered for acute liver failure. The patient’s data showed improvement, and he was discharged on Day 32. In both cases, mosapride gave a positive response to a drug-induced lymphocyte stimulation test (DLST), and the patient’s score based on the criteria for DILI was “highly probable”.",
author = "Ayaka Sako and Bae, {Sung Kwan} and Toshifumi Gushima and Junichi Motoshita and Shigemune Bekki and Seigo Abiru and Atsumasa Komori and Shinji Shimoda and Masahiro Ito and Hiroshi Yatsuhashi and Kazuhiro Takahashi",
year = "2017",
month = "1",
day = "1",
doi = "10.2169/internalmedicine.56.7374",
language = "English",
volume = "56",
pages = "41--45",
journal = "Internal Medicine",
issn = "0918-2918",
publisher = "Japanese Society of Internal Medicine",
number = "1",

}

TY - JOUR

T1 - Drug-induced liver injury associated with mosapride citrate

T2 - A report of two cases

AU - Sako, Ayaka

AU - Bae, Sung Kwan

AU - Gushima, Toshifumi

AU - Motoshita, Junichi

AU - Bekki, Shigemune

AU - Abiru, Seigo

AU - Komori, Atsumasa

AU - Shimoda, Shinji

AU - Ito, Masahiro

AU - Yatsuhashi, Hiroshi

AU - Takahashi, Kazuhiro

PY - 2017/1/1

Y1 - 2017/1/1

N2 - We herein report two cases of drug-induced liver injury (DILI) due to mosapride. Case 1: A 78-year-old man was admitted with elevated transaminase levels. The cessation of mosapride led to the improvement of elevated liver enzyme levels. Case 2: A 54-year-old man was admitted with jaundice. Mosapride was discontinued immediately, and methylprednisolone was administered for acute liver failure. The patient’s data showed improvement, and he was discharged on Day 32. In both cases, mosapride gave a positive response to a drug-induced lymphocyte stimulation test (DLST), and the patient’s score based on the criteria for DILI was “highly probable”.

AB - We herein report two cases of drug-induced liver injury (DILI) due to mosapride. Case 1: A 78-year-old man was admitted with elevated transaminase levels. The cessation of mosapride led to the improvement of elevated liver enzyme levels. Case 2: A 54-year-old man was admitted with jaundice. Mosapride was discontinued immediately, and methylprednisolone was administered for acute liver failure. The patient’s data showed improvement, and he was discharged on Day 32. In both cases, mosapride gave a positive response to a drug-induced lymphocyte stimulation test (DLST), and the patient’s score based on the criteria for DILI was “highly probable”.

UR - http://www.scopus.com/inward/record.url?scp=85008467208&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85008467208&partnerID=8YFLogxK

U2 - 10.2169/internalmedicine.56.7374

DO - 10.2169/internalmedicine.56.7374

M3 - Article

VL - 56

SP - 41

EP - 45

JO - Internal Medicine

JF - Internal Medicine

SN - 0918-2918

IS - 1

ER -